# SDR FDEA200907182662

- Difficulty date: July 18, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 57,580 hours, 36,509 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7909601
- Part serial: 90032683
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL TAKEOFF ROTATION THE DFFERENTIAL  PRESSURE MOMENTARILY STUCK AT ZERO AND THEN JUMPED  TO 3.6 PSID WHILE THE CABIN ALTITUDE CONTINUED TO CLIMB NORMALLY.  HOWEVER PASSING 15000 FT CABIN ALTITUDE EXCEEDED 5600 FT WHICH WAS SET IN CABIN ALTITUDE WINDOW. DIFFERENTIAL PRESSURE STOPPED AT 5.9 PSID WHILE CABIN ALTITUDE CONTINUED TO CLIMB.  AFTER LEVELING OFF AT  25000 FT CONSULTED QRH RED TABS AND STARTED A DESCENT.  ON TAXI IN VERY LITTLE AIRFLOW FELT FROM THE EYEBALL OUTLETS WITH THE GASPER FAN SWITCH ON.  R&R CPC PER AMM 21-31-010-4 OPS CHK GOOD PER  21-31-000-2.
